Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

1love

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 1love

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    East Coast, US
  1. i can't believe you made it through your whole course without it. all the stress from side effects and it's the only thing that doesn't need to be processed by your liver- a perfect match lol. though i do agree with dykim90 it does sometimes make me more paranoid about my skin and tend to start picking but hopefully your skin is all clear so u don't have anything to worry about
  2. I take mine around lunchtime, not sure if the timing should make a difference as it suppose sorta build up in your body. I fall asleep alright but have been waking up unusually early at times. Some natural sleep aids i know of off hand are melatonin and valerian. Unatural - benadryl. I'm not sure how they might interact with accutane though so of course it's a good idea to talk with your doctor. good luck
  3. not sure about the redness problem, that's just starting for me. for your dosage what about 60mg instead of jumping right to 80mg?
  4. I'm pretty light and also take some other medications which my derm was a little concerned about so i'm guessing 60mg, not certain though. I'd be fine with 60 as i imagine the side effects have to be a bit more manageable.
  5. 8 and 1/2 months damnnn thats a long course. I'm not positive, but i don't think a slight drop in your dosage would be the cause, especially since you've been on it so long. Probably either random marks or just irritation. These are just guesses though, maybe someone else will have a more certain answer.
  6. Mine is going pretty good, still so early though. Sounds like things are going good for you, happy to hear. Just curious what moisturizer do you use? I'm at that peeling stage and its not lookin so good
  7. I'm only a little over two weeks into my course so it's early, but i'm currently lifting heavy about 4-5 days a week. I plan to keep this up throughout my course. I asked my derm about joint supplements and they basically just shrugged it off. I do take fish oil capsules, not sure how much they help but will continue to take em. Only recently started feeling some lower back pain but nothing too serious yet.
  8. Been away/busy for a few days, but got alittle free time now so time to update. Day 17: Seen quite a few changes these past several days. Side effect wise my face has turned red its not that bad though just looks like i got some sun. Of course my lips are extremely dry all the time. Oily skin has stopped and now its the complete opposite my face is so dry I'm shedding. I'm doing my best to combat that with moisturizer but its not easy. I definitely do not enjoy moisturizing, i feel like i never
  9. You should definitely talk to your doctor about it. I Know being taken off accutane is like your worst nightmare, mine too but it could be something serious. There have been recent reports that accutane is a possible cause of IBD (Irritabel Bowel Disease). "Several scientific studies have posited that isotretinoin is a possible cause of Crohn's Disease and Ulcerative colitis in some individuals." Rectal bleeding is often a symptom of IBD. I don't want to scare you, it's just better to be safe th
  10. hey you made it! My suggestion take pictures for your own personal log just so you can look back and see the progress you've made. Good luck and stay positive .
  11. Day 10 (First blister pack down): Keep waking up with bloody lips , guess it might be time to try the aquaphor out. My skin is not looking that great right now, lots of stuff popping up here and there, hoping this will pass soon. I've come to the conclusion there's two solutions for this temporary problem: girls have make-up and guys just don't shave lol. I'm going the no shaving route, though i can't really grow a very good beard so i'm starting to look pretty grungy . I guess guys could do ma
  12. Don't you wish that everyone that sees you while your skin is at its worse must see you in another few months when hopefully your skin is at its best? lol. I'm just starting and that's how i feel already. Read through your log and wish you the best of luck, hopefully you'll clear up for good real soon
  13. o alright yea i'm about 130, i see my derm in a few weeks i'm curious if she'll bump me up and to what amount. 40 to 80 seems like a big jump, but i agree with SweetSuvi if your liver is handling it alright and the side effects are manageable i'd just hang on for the ride lol. Hang in there and good luck man, i'm going to keep following along.
  14. hey i'm currently at 40mg but only a week in, not sure of my derm's plan as of yet. Just curious how much do you weigh because i know that plays a big part in how effective the dosage will be.
  15. Day 8: One week without drinking! I mean one week of accutane completed lol. So first week down everything is going alright in terms of side effects. Just lips are little dry and been waking up with some dried up blood on them. Think it might be from my gums? Not quite sure though. I chose to stay in most of the weekend due to the IB and i know it will be easier not to drink if I'm not around it. Made it to the gym 4 days this week so nothing holding me back yet. That's about it i got a ton of w
×